# SDR DL76L011868

- Difficulty date: November 27, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 46,599 hours, 7,127 cycles
- Engine time: 27,130 hours, 30,750 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LEFT ENGINE PRV MESSAGE APPEARED ON EICAS.  TRIED CYCLING BLEED AND RESETTING SEVERAL C/B`S, NO HELP.  FOUND BROKEN WIRES ON PRV.  REPAIRED WIRES AND RUNUP OK.
